Ttc And Very Frustrated

3 Replies
KristinaNo - December 6

I am 21 years old with a son who is almost 21 months. I and my husband have been trying to concieve for at least 8 months now and yet it only took 6months with my son. I skipped my period for a whole month of October then I started on November 1,2004 and lasted until November 8,2004 which is normal for me. But I was 3 days late this month for my period on the 4th day I started my period which is light to medium and im usually heavy, well i did have cramps. Even after my last period I had cramping all the way up until my next period, i had to pee more, very tired, mood swings, back pain with leg pain, my nipples were purple with purple/white bumps, but then i started my period. When I found out I wasnt pregnant by starting my period I began crying along came a headache and cramps(moderate). Okay now the last week octobr i took 3 bc pills which probably prolonged my period into november. I did have a couple of cysts on my ovary but when i went to gyno November 9, 2004 they said everything looked normal and i did have a tender area up inside of my va___a and he said i could get pregnant then prescribed me prenate vitamins to help, i had those cysts back in august and september but none now. Im getting really frustrated, how can i concieve? What should i try? Any tips, advice would help??? Also about implantation bleeding, is it possible to have a period as implantation bleeding if you were late by 3 days? Could implantation bleeding be "red" and go as long as a period without it being "heavy" only light to medium? I mean you would think if the embryo had to burrows into the uterus, couldnt that cause bleeding? Also the placenta, what about the blood vessels? Please help I need answers????????? Thank You

 

lilmama - December 6

Why are you taking birth control while trying to get pregnant?? STOP taking it and you will probably get pregnant!!

 

KristinaNo - December 7

I only took 3 pills to help with the cysts and stoped so i can get pregnant agin a couple of months ago!!!

 

Christine - December 7

I dont have any great advice here...sorry but I do understand the 3 b/c pills to clear the cysts...3 pills may have mixed up your cycle some but the chances of it actually making pregnancy harder is not real high...besides they say the pill doesnt even work until you've been on it for at least 30 days...good luck, keep trying it will happen

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?